Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 18, Issue 2, Fall 1987  pp. 265-288.

Generalized conditional expectations and martingales in noncommutative L^p-spaces

Authors Fumio Hiai (1) and Makoto Tsukada (2)
Author institution: (1) Division of Applied Mathematics, Research Institute of Applied Electricity, Hokkaido University, Sapporo 060, Japan.
(2) Department of Information Sciences, Science University of Tokyo, Noda City, Chiba 278, Japan.


Contents    Full-Text PDF